MathSciNet Relay Station
MathSciNet bibliographic data
MR1878647 60H15 (35B05 35B25 35R60 37L55)
Hetzer, Georg; Shen, Wenxian; Zhu, Shu Asymptotic behavior of positive solutions of random and stochastic parabolic equations of Fisher and Kolmogorov types. J. Dynam. Differential Equations 14 (2002), no. 1, 139–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement